# SDR SWIA971570

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INADVERTENT AUTO FEATHER AFTER TAKEOFF.  RETURNED TO FIELD.  REMOVED AND REPLACED LEFT TORQUE SIGNAL CONDITIONER.  ALSO, REMOVED AND REPLACED LEFT TORQUE PROBE PER MM 77-11-2.  OPS CHECKS GOOD PER MM 71-00-00.  NO LEAKS NOTED.
